Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44964
Title: Optimal control of affine connection control systems from the point of view of Lie algebroids
Authors: Abrunheiro, Lígia 
Camarinha, Margarida 
Issue Date: 13-Jun-2014
Publisher: World Scientific Publishing
Project: PEst-C/MAT/UI0324/2013 
Serial title, monograph or event: International Journal of Geometric Methods in Modern Physics (2014) 1450038
Volume: 11
Issue: 09
Abstract: The purpose of this paper is to use the framework of Lie algebroids to study optimal control problems for affine connection control systems on Lie groups. In this context, the equations for critical trajectories of the problem are geometrically characterized as a Hamiltonian vector field.
URI: http://hdl.handle.net/10316/44964
ISSN: 0219-8878
Other Identifiers: 10.1142/S0219887814500388
DOI: 10.1142/S0219887814500388
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2014AbrunheiroCamarinha.pdf321.81 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

3
checked on Jun 25, 2019

Page view(s)

96
checked on Sep 10, 2019

Download(s)

42
checked on Sep 10, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.